# SDR FDEA201210233715

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT BS 377, LBL 12 TO LBL 24 HAS CORROSION TO UPPER TEE.  CORROSION REMOVED IAW SRM 51-10-02, REV 107.  FOUND OUT OF LIMIT IAW SRM 53-00-51, FIG 101, ALLOWABLE DAMAGE, 1 REV 107.   FLOORBEAM REMOVED IAW 51-40-02, REV 107.  NEW FLOORBEAM FABRICATED IAW DWG 141N5123, SHT 1, REV A & INSTALLED IAW DWG 141N5113, SHT 1, REV F.    REPAIR CLASSIED MAJOR IAW GMM 6-2-100.
